# SDR DL72W951846

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163396
- Condition: Cracked
- Location: Nr 4 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MID FLAP, I/B AFT CLOSE-OUT RIB CRACKED.  REPAIRED PER M/M 57520 FIG 808, MFG'D AND INSTALLED DOUBLER.  FOUND AND REPAIRED DURING SHOP INSPECTION.
